<  Back to the Polytechnique Montréal portal

On a Generalization of the Gallai-Roy-Vitaver Theorem to the Bandwidth Coloring Problem

B. Gendron, Alain Hertz and P. St-Louis

Article (2008)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/20776/
Journal Title: Operations Research Letters (vol. 36, no. 3)
Publisher: Elsevier
DOI: 10.1016/j.orl.2007.09.004
Official URL: https://doi.org/10.1016/j.orl.2007.09.004
Date Deposited: 18 Apr 2023 15:15
Last Modified: 05 Apr 2024 11:04
Cite in APA 7: Gendron, B., Hertz, A., & St-Louis, P. (2008). On a Generalization of the Gallai-Roy-Vitaver Theorem to the Bandwidth Coloring Problem. Operations Research Letters, 36(3), 345-350. https://doi.org/10.1016/j.orl.2007.09.004

Statistics

Dimensions

Repository Staff Only

View Item View Item